Curves of g d 1 , s

George R. Kempf

Compositio Mathematica (1985)

  • Volume: 55, Issue: 2, page 157-162
  • ISSN: 0010-437X

How to cite

top

Kempf, George R.. "Curves of $g^{1,}_ds$." Compositio Mathematica 55.2 (1985): 157-162. <http://eudml.org/doc/89713>.

@article{Kempf1985,
author = {Kempf, George R.},
journal = {Compositio Mathematica},
keywords = {curve consisting of linear systems; smooth complete curve; genus},
language = {eng},
number = {2},
pages = {157-162},
publisher = {Martinus Nijhoff Publishers},
title = {Curves of $g^\{1,\}_ds$},
url = {http://eudml.org/doc/89713},
volume = {55},
year = {1985},
}

TY - JOUR
AU - Kempf, George R.
TI - Curves of $g^{1,}_ds$
JO - Compositio Mathematica
PY - 1985
PB - Martinus Nijhoff Publishers
VL - 55
IS - 2
SP - 157
EP - 162
LA - eng
KW - curve consisting of linear systems; smooth complete curve; genus
UR - http://eudml.org/doc/89713
ER -

References

top
  1. [1] E. Arbarello, M. Cornalba, P. Griffiths and J. Harris: Topics in the theory of algebraic curves, Princeton University Press, to appear. Zbl0559.14017
  2. [2] W. Fulton and R. Lazarsfeld: On the connectedness of degeneracy loci and special divisors. Acta Math.146 (1981) 271-283. Zbl0469.14018MR611386
  3. [3] D. Geiseker: On Petri's conjectures, to appear. 
  4. [4] A. Grothendieck: La théorie des classes de Chern. Bull. Soc. Math. de France86 (1958) 137-154. Zbl0091.33201MR116023
  5. [5] G. Kempf: Deformations of symmetric products in Riemann surfaces and related topics. Conference at Stony Brook (1978). Annals of Math. Studies, Princeton University Press (1981). Zbl0465.14013MR624823
  6. [6] A. Mattuck: Secand bundles on symmetric products. Amer. J. of Math.87 (1965) 779-797. Zbl0196.53503MR199196

NotesEmbed ?

top

You must be logged in to post comments.